# SDR DALA2025120108773

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 35,743 hours, 3,392 cycles
- Engine: Rroyce TRENTXWB84
- Engine time: 19,315 hours, 1,856 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SEA DUE TO RIGHT ENGINE THRUST LEVER FAULT MESSAGE. CORRECTIVE ACTION: C/W RIGHT ENGINE FADEC SYSTEM TEST, NO FAULTS NOTED. REPLACED NR 2 ENGINE EEC, LOADED SOFTWARE AND EEC 2A, 2B FADEC SYSTEM AND EEC CONFIGURATION CHECK IAW A350 AMM 73-21. REMOVED WATER FROM P30 SNR TUBE. ENGINE OPERATION TEST SHOWED NO FAULTS. (LP 8041046)
